# SDR SWAA2012082406939

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 79,943 hours, 71,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT COVER MISSING AT ROW 17.  INSTALLED COVER PER MM.
